# SDR AALA202311169043

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A320*
- Aircraft serial: 7079
- Aircraft time: 21,589 hours, 8,529 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3323
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 41,106 hours, 24,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK DURING CRUISE/ DECENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
